# SDR IPXA2024080579730

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 95,934 hours, 19,073 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

L1 WINDOW DELAMINATED AND CRACKED R/R L1 WINDOW PER AMM 56-11-01-401 CONFIG 1. OPS CK NORMAL. ACCOMPLISHED RII STEPS AS REQUIRED PER GMM 04.02.01.15  CHAPTER 56 & MM 56-11-01-401 CONFIG 1, SYS OPS CHKÂ€™S NORMAL.
